Central exponents of linear systems
Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 253-259
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_2_a5,
author = {M. I. Rakhimberdiev},
title = {Central exponents of linear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {253--259},
year = {1983},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_2_a5/}
}
M. I. Rakhimberdiev. Central exponents of linear systems. Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 253-259. http://geodesic.mathdoc.fr/item/DE_1983_19_2_a5/